# SDR UIEA2019062004534

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,517 hours, 11,204 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 14875
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O, O

## Discrepancy

STATUS MESSAGE "R ENG FIRE LP 1".( REMOVED AND REPLACED R ENG FIRE WARNING CARD IAW AMM 26-10-01. FIRE WARNING TEST NORMAL. )
